# SDR SWAA2022021745795

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 53,199 hours, 31,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 663 LBL 26 OTBD STIFFENER OF RAM EXT. CRACKED. / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02
